J. Aust. Math. Soc.  76 (2004), 0-0
The Dixmier-Douady class of groupoid crossed products

Paul S. Muhly
  Department of Mathematics
  University of Iowa
  Iowa City, IA 52242
  USA
  pmuhly@math.uiowa.edu
and
Dana P. Williams
  Department of Mathematics
  Dartmouth College
  Hanover, NH 03755-3551
  USA
  dana.williams@dartmouth.edu


Abstract
We give a formula for the Dixmier-Douady class of a continuous-trace groupoid crossed product that arises from an action of a locally trivial, proper, principal groupoid on a bundle of elementary $C^*$-algebras that satisfies Fell's condition.
Download the article in PDF format (size 136 Kb)

TeXAdel Scientific Publishing ©  Australian MS